# SDR FDEA201006142347

- Difficulty date: June 14, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 41,816 hours, 29,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R538D1042201
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-450 WITH WEAR BTW FR 40/41 AND 42. SEAT TRACK WAS REPLACED IAW SRM 51-72-10.
